Über Paare von Limitierungsverfahren.

K. Zeller; G.G. Lorentz

Mathematische Zeitschrift (1957/58)

  • Volume: 68, page 428-438
  • ISSN: 0025-5874; 1432-1823

How to cite


Zeller, K., and Lorentz, G.G.. "Über Paare von Limitierungsverfahren.." Mathematische Zeitschrift 68 (1957/58): 428-438. <http://eudml.org/doc/169719>.

author = {Zeller, K., Lorentz, G.G.},
journal = {Mathematische Zeitschrift},
keywords = {Series},
pages = {428-438},
title = {Über Paare von Limitierungsverfahren.},
url = {http://eudml.org/doc/169719},
volume = {68},
year = {1957/58},

AU - Zeller, K.
AU - Lorentz, G.G.
TI - Über Paare von Limitierungsverfahren.
JO - Mathematische Zeitschrift
PY - 1957/58
VL - 68
SP - 428
EP - 438
KW - Series
UR - http://eudml.org/doc/169719
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.